# SDR DALA2019101605928

- Difficulty date: October 16, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-#10 SLAT L/E SKIN FASTENER AROUND FOUND CRACK AT WS 694. THE #10 SLAT L/E SKIN FASTENER AROUND CRACK AT WS694 REPAIRED AS PER B767-400 SRM57-43-01 REPAIR 2 REV.58. (LP1317340)
